+ Reply to Thread
Results 1 to 4 of 4
  1. #1
    Junior Member
    Join Date
    Oct 2017
    Posts
    3

    Default 6 Weeks in on Propecia, experiencing sides. Need advice.

    Started taking fin 6 weeks ago. Pros:
    shedding stopped almost completely. no itchy scalp anymore.
    feeling more relaxed as I know I'm doing anything I can to preserve my hair, and stopped worrying about it entirely.

    Cons:
    Had watery semen in the first couple of weeks, but no its back too pretty much normal consistency.
    Experienced ED twice with 2 separate girls. No morning wood Erections are weaker, I can get it hard when I masturbate but the erection disappears very quickly if I stop.
    Loss of sex drive.

    It is really freaking me out. I'm not sure whether to quit, try to half my dose, or I don't know what.
    Will greatly appreciate your advice on the matter. Anything from natural similar treatments or anything really.
    Thanks!
    Last edited by FellaUncut; 10-21-2017 at 02:35 PM. Reason: format

  2. #2
    Junior Member
    Join Date
    Oct 2017
    Posts
    3

    Default

    Will really appreciate some advice!

    Thanks!

  3. #3
    Doctor Representative
    Join Date
    Mar 2017
    Location
    Los Angeles
    Posts
    63

    Default

    It's really ultimately your choice.

    The fact that the watery semen has gone away is a positive sign that the other side effects may stop too over time. 6 weeks is still fairly early on in the process and personally I'd recommend waiting 2-3 months before assuming the sides will be with you for as long as you're taking Propecia. If by then you're still having issues you can try halving your dose to see if that helps any, but keep in mind it will reduce both the side effects AND its effectiveness. Beyond that, it's just a matter of deciding if the side effects you're left with are worth the improvement in your hair.
    I am a representative for Dr. Sean Behnam in Los Angeles, CA.
    My opinions are my own.

  4. #4
    Member
    Join Date
    Nov 2010
    Posts
    67

    Default

    2 DIFFERENT girls. Sounds to me like your doing ok if you can get 2 different women to do the deed. I'd tell you that from my experience that stuff is not worth it. I have had 2 urologists tell me that for some the bad side effects are permanent I wish I had known that when I started it

Similar Threads

  1. Propecia sides questions and looking for advice
    By Jimmyjonas in forum Men's Hair Loss: Start Your Own Topic
    Replies: 4
    Last Post: 10-17-2016, 06:37 AM
  2. Started Finasteride 2 weeks ago - Already getting sides.
    By DifferentLine in forum Men's Hair Loss: Start Your Own Topic
    Replies: 31
    Last Post: 04-09-2013, 11:02 AM
  3. LOTS of Shedding after 2.5 weeks of Propecia Use -- also possible sides?
    By ThisGuy in forum Introduce Yourself & Share Your Story
    Replies: 33
    Last Post: 07-09-2012, 07:54 PM
  4. seem to be experiencing increased hair loss or thinning on propecia
    By Big D in forum Men's Hair Loss: Start Your Own Topic
    Replies: 4
    Last Post: 12-17-2010, 05:14 AM
  5. Female Experiencing Shock Loss 6 Weeks After Hair Transplant. Is This Normal?
    By tbtadmin in forum IAHRS Info Center Discussion
    Replies: 1
    Last Post: 02-21-2009, 11:35 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Opinions on this hair loss?
Yesterday 06:44 AM
Last Post By Matt8998
Today 06:41 AM
2942 FUT session immediately post op Dr. Scott Alexander
Today 05:21 AM
by Spex
Last Post By Spex
Today 05:21 AM
Is my hair thiilnning?
Today 04:51 AM
Last Post By PleaseHelp
Today 04:51 AM
Need Help for wigs
03-09-2017 08:54 PM
by Bellaa
Last Post By t1hair
Today 04:46 AM
2724 FUT immediate post op Dr. Scott Alexander Pheonix AZ
Today 04:21 AM
by Spex
Last Post By Spex
Today 04:21 AM